Respond to this messageReturn to Index
Original Message
  • While it isn't optimum, you may still be okay.
    • KarenGH (Login krgh)
      Posted Apr 24, 2012 10:22 AM

      It is possible that your lining was very thick after taking all the estinyl and then from your own estradiol rising, so the bleeding may have thinned it down, but it still may be thick enough. If you take the progesterone and estrace, it should definitely help beef it up by the time a fertilized egg makes its way there and gets ready to implant.

      So sorry that you've had such a confusing cycle.
    Login Status
  • You are not logged in
    • Login
      Password
       

      Optional
      Provides additional benefits such as notifications, signatures, and user authentication.


      Create Account
    Your Name
    Message Title
    Message Text
    Image Services Photobucket.com
    Options
    Enable formatted text (what's this?)
          


     Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement